# SDR C77A20150524019

- Difficulty date: May 21, 2015
- Submitted: May 24, 2015
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 20,808 hours, 11,885 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Access Door
- Condition: Cracked
- Location: Psu
- Part time: 5,350 hours, 3,080 cycles
- Component: Psu, C&Daerospace
- Component part number: 17045413405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PSU MASKS, FOUND PSU COMPARTMENT DOORS CRACKED.  RT SEAT ROW 20 CD.  R & R PSU ASSEMBLY AT SEAT 20 CD IAW AMM 25-22-04 ON WO 14514922N3.  OPERATIONS CHECKED GOOD.  PN 170-45413-405 & SN PIE51004.
